# SDR FDEA201012144661

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 50,272 hours, 30,598 cycles
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65588164
- Part serial: 748C55
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, WITH WING ANTI ICE ON, RECEIVED LOWER AFT BODY LIGHT, WITH  LOST AUTO PRESSURIZATION.  RAN QRH,  RESET WING ANTI ICE & TRIED AGAIN. RECEIVED LOWER AFT BODY LIGHT & AUTO PRESSURIZATION FAIL LIGHT AGAIN.  RAN PRESSURIZATION IN MANUAL.  TRIED AUTO PRESSURIZATION AGAIN UNDER 10,000 FT AND IT  WORKED.  LT WING ANTI ICE OFF REMAINDER OF FLIGHT. WOULD NOT MAINTAIN PRESSURIZATION WITH SINGLE PACK UNDER 10,000 FT.  DUCT AT AFT PRESSURE BULKHEAD HAS A PIECE MISSING.  INSTALLED WING ANTI ICE DUCTING IAW MM 36-00-001-2.  PERFORMED LEAK CHECK IAW MM 30-13-00-5.  OPS CHECKED NORMAL.   PERFORMED OVERHEAT DETECTION TEST IAW MM 26-14-000-5.  OPS CHECKED NORMAL.
